|
Asymptotically differentiable functions of several variables
C. G. Slobodnik Moscow State Pedagogical Institute
Abstract:
We show that if a real function F(x) is defined in an open convex set Q⊂Rn and satisfies an asymptotic Lipschitz condition, then it must satisfy a Lipschitz condition. The result is used for investigating asymptotically differentiable functions.
Received: 02.07.1974
Citation:
C. G. Slobodnik, “Asymptotically differentiable functions of several variables”, Mat. Zametki, 17:6 (1975), 857–871; Math. Notes, 17:6 (1975), 516–525
Linking options:
https://www.mathnet.ru/eng/mzm7606 https://www.mathnet.ru/eng/mzm/v17/i6/p857
|
Statistics & downloads: |
Abstract page: | 181 | Full-text PDF : | 91 | First page: | 1 |
|